# SDR 07FDEA00455

- Difficulty date: February 13, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER REMOVAL OF AN OLD FLUSH DOUBLER BETWEEN C70/71, P45/46 RT, AN OLD CORRODED REWORKED AREA WAS FOUND AT INNER SKIN SHEET.  REPAIR WAS PERFORMED IAW SRM 53-10-12, FIG 229 SHEET 1 AND SRM 53-10-14, FIG 201 SHEET 1,   APPROVED BY EA 6-5317-106349.
